# SDR DALA2018031001599

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 665 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING BS 665,  LONGERON 24 OF AFT BULKHEAD IN THE FWD CARGO BAY.   THE FITTING  WAS REPLACED IAW SRM 51-41-02-0G, AND 51-41-05-0G.
